U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

what is the treatment for benzocaine toxicity?

1 doctor answer1 doctor weighed in
Dr. Karen Sibert
Anesthesiology 39 years experience
Methylene blue: The most dangerous potential effect of Benzocaine overdose is methemoglobinemia, a condition in which not enough oxygen is available to the body. There may be pale or blue-gray skin and nail beds, shortness of breath, and lightheadedness. Emergency treatment is the IV administration of a medication called methylene blue, and discontinuation of Benzocaine use.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions

A member asked:
1 doctor answer6 doctors weighed in
A 42-year-old member asked:
1 doctor answer2 doctors weighed in
A 51-year-old member asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 22, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.